# SDR SWAA980334

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND UPPER RT HORIZONTAL STAB TRAILING EDGE BEAM CHANNEL CRACKED STUB  AT BS 92.  REPAIRED PER BOEING SRM.
